It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 5 of 5 for prevacid cause anemia. (0.004 seconds)


... Nexum and other stomach pills can help cause anemia like symptoms because they are preventing full absorption of nutrients and minerals. ... (7 replies)
... Hi all I just wanted to share this information. I have learned that B-12 is broken down in the stomach, by acids, then absorbed by the small intestine. The PPIs drastically reduce the acid in your stomach (dose dependant I would think). Just do a search on "PPIs and B-12 deficiencies". I just happened to see this board section for the first time. Well I guess I have seen... (5 replies)
... I found out about the link between the PPI's and B12 deficiencies recently too. I have esopahgitis and reflux and have been taking Prilosec for almost 8 years every day. I went through an endoscopy and a colonoscopy last year to see if there was activ ebleeding from ulcers,etc. Thnakfully,I had no bleeding and just a couple of polyps. I have been taking Ferrous Gluconate for... (5 replies)

... that can cause this and I would also ask for that test as well. ... (65 replies)
New To The Site
Mar 1, 2007
... rhoids that occasionally bleed and, apparently, my stomach is bleeding. Yes, my stomach is bleeding from gastritis. Yet, my GI doctor says that this is not the cause of my anemia. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 09:53 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!